# SDR CAL950048

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE FORCE REQUIRED TO PULL HANDLE FROM CLIPS WAS TOO LOW DURING TAIL CONE DROP TEST.  REMOVED AND REPLACED BROKEN CLIP.  (W)
